Translator Disclaimer
July 2019 On moduli of smoothness of functions in Orlicz spaces
Sadulla Z. Jafarov
Tbilisi Math. J. 12(3): 121-129 (July 2019). DOI: 10.32513/tbilisi/1569463238

Abstract

In this work the estimate about modulus of smoothness of the derivatives of the functions is obtained in Orlicz spaces. The relations between the modulus of smoothness of the functions with $n$th partial and Vallée-Poussin sums of the Fourier series in Orlicz spaces are studied.

Funding Statement

This work was supported by Scientific Research Projects Cordination Unit of Muş Alparslan University. Project No: BAP-18-EMF-4901-07.

Citation

Download Citation

Sadulla Z. Jafarov. "On moduli of smoothness of functions in Orlicz spaces." Tbilisi Math. J. 12 (3) 121 - 129, July 2019. https://doi.org/10.32513/tbilisi/1569463238

Information

Received: 11 December 2018; Accepted: 20 July 2019; Published: July 2019
First available in Project Euclid: 26 September 2019

zbMATH: 07172329
MathSciNet: MR4012387
Digital Object Identifier: 10.32513/tbilisi/1569463238

Subjects:
Primary: 41A17
Secondary: 26A33, 41A25, 41A27, 42A10, 42A50, 46E30, 46E35

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 3 • July 2019
Back to Top